MathSciNet Relay Station
MathSciNet bibliographic data
MR149331 47.65
Ornstein, Donald A non-equality for differential operators in the $L\sb{1}$ norm. Arch. Rational Mech. Anal. 11 1962 40–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement